# SDR 97ZZZX1538

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 730-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 4, 5, AND 6, STA 730 - STA 760, CORRODED.  LAP SEAM STR 6L STA 681 - STA 730 CORRODED.
